# SDR FDEA201312283064

- Difficulty date: December 28, 2013
- Submitted: January 15, 2014
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 87,900 hours, 33,099 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 411N2331155
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND ACOUSTIC SEAL OUT OF TRACK ON L1  DOOR.  REINSTALLED ACOUSTIC SEAL IN TRACK IAW MM 25-21-06-4.
